Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Is there any link between hypertension and my decreased libido ?

i am a hypertensive since 5 years..except for that..i dont have any health i am not feeling like having sex with my there any link between hypertension decreased libido
Asked On : Thu, 1 Oct 2009
Answers:  4 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

My elder brother is having high BP too. I have heard from my elder brother that his doctor told that certain medicines that are given to control blood pressure do result in loss of libido.

Answered: Thu, 1 Oct 2009
  User's Response
hypertenion it self reduce the sexual desire.not only hypertension but also the tablets which we also take for hypertension can cause reduced sexual desire.
Answered: Fri, 9 Oct 2009
  User's Response
sex and high bp are two different things, it is not that a person with high Bp should not have sex. there is a point to be noted that the bp medicines reduces the libido
Answered: Fri, 9 Oct 2009
  User's Response
it is both the hypertension and the drug used to control is causing this problem. you consult your doc to know what are the ways to increase libido.
Answered: Wed, 14 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor